Exact solution of a two-dimensional problem on the fracture of a
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 563-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a11,
author = {A. N. Guz},
title = {Exact solution of a two-dimensional problem on the fracture of a},
journal = {Doklady Akademii Nauk},
pages = {563--566},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a11/}
}
A. N. Guz. Exact solution of a two-dimensional problem on the fracture of a. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 563-566. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a11/